# SDR DHL9870928C

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795U283
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 FLAP TRACK FIXED FAIRING HAS CRACKED RIB  AT AFT END.  REMOVED AND REPLACED FAIRING RIB PER SRM 51-30-2, N/R 1877.
